All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 140-152                                                                DOI:10.11948/20190038
Flocking and collision avoidance of a Cucker-Smale type system with singular weights
Maoli Chen,Xiang Li,Xiao Wang,Yicheng Liu
Keywords:Time-asymptotic flocking, singular weights, collision avoidance.
      The dynamical behavior of a flock model with a singular communication rate and extra interaction terms is investigated in this paper. A rigorous theoretical proof of collision avoidance between any two agents is obtained which guarantees the existence of global solutions. Moreover, a sufficient condition for the existence of time-asymptotic flocking is also acquired and numerical simulations verified these results which show that a compact equilibrium configuration may emerge.
PDF      Download reader